# SDR 9601702291

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291US
- Make and model: Boeing 727251
- Aircraft serial: 21379
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Le Flaps
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, TAKEOFF WARNING HORN SOUNDED.  TAKEOFF WAS ABORTED WITHOUT INCIDENT.  RESET FLAP TRIM.  SECOND TAKEOFF WAS SUCCESSFUL.  REPLACED THE LEADING EDGE SWITCHES S311 AND S312 AND RIGGED FOLLOW-UP DRUM.  PERFORMED TAKEOFF WARNING TEST.  CHECKED OK.
